# SDR KCSA2017081417

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Unbalanced
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY ESCAPE DOOR BATTER CHECK FAILED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 52-23-14. BATTERY TEST PASSED.
